# SDR DALA2021031601488

- Difficulty date: March 1, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,632 hours, 40,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 SKIN TO CORE DISBOND DETECTED ON #3 SLAT APPENDX 4 FEET FROM INBOARD SIDE. REF JOB CARD 5740-01145-05CULTRASONIC BOND TEST INSPECTION. CORRECTIVE ACTION: R/R PER AMDS W/C. (7697826)
